# SDR SWIA2019032845671

- Difficulty date: February 11, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 32,146 hours, 20,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING LEFT FORWARD EMERGENCY EXIT DOOR HAS A CRACK ON THE TOP OF THE FRAME AT THE AFT BAYONET. (C-CHECK) RO: 03/28/2019 REPAIRED CRACK IN LT OVERWING EXIT DOOR IAW REO.
